# SDR SIMA20131112014

- Difficulty date: November 12, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,629 hours, 6,212 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AT FL 290, NOTICED LT ENGINE VIBRATION IN AMBER RANGE.  COMPLIED WITH AOM, VOL 1 PROCEDURES AND INITALLY WAS ABLE TO REDUCE VIBRATION.   DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE.  DURING DESCENT, WAS ABLE TO REGAIN NORMAL ENGINE VIBRATION AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED FAN BLADE LUBE IAW WC 72-003.  VIBRATION CHECKED GOOD TDMI RESTORED. AIRCRAFT RETURNED TO SERVICE.
